Jump to content

Confused about this group please explain


[Mi...]

Recommended Posts

Hi - I a new here and I went through a 5 day detox from klonopin that I was on got up to 2mg in 3 years.  I suffered bad two weeks from the date I came home 2/15/22 so I am safely around 35 plus days home - I can to join this group not knowing much and so afraid of these symptoms - I may be in wrong sections but protracted or withdrawl I feel the answer may help- I see a lot of. People post what is a BIG NO : please tell me what I should not take to help this horrible intense anxiety , pain intrusive thoughts ..

 

Also I can’t take  antibiotics ? Or TUMS for heartburn? I want to try cbd cannabis and or  hydroxide or l theanine but so scared I would apparently get worse according to this forum, I had no idea- I also had no idea I would be considered protracted because 30 smithing days I am suffering. Please help me understand what to do - I know rest but sometimes people have no strength left and need help coping .

 

Asking people to help me understand

Link to comment
Share on other sites

I know you're in pain and scared, I was too when I quit cold turkey, I had no idea what had happened to me, I thought I'd been poisoned. 

 

I replied to your other thread about CBD not to discourage you from taking it or any other supplement or medication but to help you understand there isn't anything that will take away your pain.  You can experiment with these substances and maybe they can help but they can also harm because our central nervous system is so sensitive right now that we don't react like we normally would.  If you do decide to add anything, please only add one at a time so you'll know what is causing what.

 

We have a saying around here and it's, the only way out is through, there are no shortcuts or magic pills to take away our pain, there is only enduring it until we recover.  Speaking of recovery, we don't consider someone to be protracted until about 2 years benzo free, it takes a long time for your brain to repair the pathways the drug disrupted so educating yourself about what you're facing will help you fear less.

 

 

Link to comment
Share on other sites

Thank you for your response - yes I am a mess and not sure what phase of withdrawl I am in - being told that I am in protracted because my symptoms went beyond 2-3 weeks acute -

 

I am also wondering if you can shed some light as what happens if I get sick ? Need medicine ?

 

Heartburn really bad last night , can I take something ?

 

Need to stop this heightened anxiety - I have l- theanine , vistril, Cannavis CBD oil , to try - I stoped Gabapentin last night made my breaths seem prolonged and  hard to catch breath.

 

Please explain why everyone says don’t take anything ? I have bad heartburn up since 330 am - what if I get sick ? Flu? Respiratory issue?

 

I need to quiet the anxiety in hopes that the intrusive thoughts will not come , I believe they start with heightened anxiety ??

 

Please help answer these questions

Link to comment
Share on other sites

If you get sick then please take any and all medications you feel you need (along with your doctors recommendations) to get better.  What I'm trying to tell you is that there are no medications that will take away your benzo related symptoms.  You may find some that may help a bit or you may find some that will cause you more problems like the Gabapentin did so you've already experienced what I'm telling you.

 

You are not protracted, you're in early recovery and for most, its the most painful part so the best thing you can do is to distract yourself, try to focus on other things to give you a little break from your symptoms.  They won't go away but with distraction, they can recede into the background just a bit.

 

Many members will do searches on the forum or start threads asking about certain medications for heartburn or flu symptoms to see how others reacted but we're all so individual, this doesn't mean you'll have the same reaction.  Please try not to let the fear rule you, the more you understand about this process, the better you'll be able to endure it.  Have you read this? What is happening in your brain

Link to comment
Share on other sites

 

Thank You FOR explaining and taking time to help me. If I am not protracted I guess I am ?? Post acute? No? I have no clue but either way is that good? Or have to wait to see if these symptoms go past a year then possible protected correct- so I can be like this for a year before I know what is going on .. I also read that instructive thoughts and cold turkey witdraws are going to lead to protracted , is that correct .. sorry

 

If you get sick then please take any and all medications you feel you need (along with your doctors recommendations) to get better.  What I'm trying to tell you is that there are no medications that will take away your benzo related symptoms.  You may find some that may help a bit or you may find some that will cause you more problems like the Gabapentin did so you've already experienced what I'm telling you.

 

You are not protracted, you're in early recovery and for most, its the most painful part so the best thing you can do is to distract yourself, try to focus on other things to give you a little break from your symptoms.  They won't go away but with distraction, they can recede into the background just a bit.

 

Many members will do searches on the forum or start threads asking about certain medications for heartburn or flu symptoms to see how others reacted but we're all so individual, this doesn't mean you'll have the same reaction.  Please try not to let the fear rule you, the more you understand about this process, the better you'll be able to endure it.  Have you read this? What is happening in your brain

Link to comment
Share on other sites

Don't focus on issues of classification. You should start to feel improvement over the next few weeks. Try not to focus on symptoms too much although make sure your blood pressure is Ok. Other than not, you are not in a physically dangerous situation. Take one day at a time.
Link to comment
Share on other sites

 

Thank You FOR explaining and taking time to help me. If I am not protracted I guess I am ?? Post acute? No? I have no clue but either way is that good? Or have to wait to see if these symptoms go past a year then possible protected correct- so I can be like this for a year before I know what is going on .. I also read that instructive thoughts and cold turkey witdraws are going to lead to protracted , is that correct .. sorry

 

If you get sick then please take any and all medications you feel you need (along with your doctors recommendations) to get better.  What I'm trying to tell you is that there are no medications that will take away your benzo related symptoms.  You may find some that may help a bit or you may find some that will cause you more problems like the Gabapentin did so you've already experienced what I'm telling you.

 

You are not protracted, you're in early recovery and for most, its the most painful part so the best thing you can do is to distract yourself, try to focus on other things to give you a little break from your symptoms.  They won't go away but with distraction, they can recede into the background just a bit.

 

Many members will do searches on the forum or start threads asking about certain medications for heartburn or flu symptoms to see how others reacted but we're all so individual, this doesn't mean you'll have the same reaction.  Please try not to let the fear rule you, the more you understand about this process, the better you'll be able to endure it.  Have you read this? What is happening in your brain

 

You are still in Acute. Regardless of what your doctor told you the acute phase can last around 3 months for a lot of people. Things will improve

 

Link to comment
Share on other sites

I also read that instructive thoughts and cold turkey witdraws are going to lead to protracted , is that correct .. sorry

 

 

Those who quit cold turkey will probably experience more intense symptoms at the beginning but these symptoms will settle down and you'll be in the same boat as those who tapered.  There is no evidence that people who quit this way will suffer protracted symptoms, I believe it has more to do with genetics than how we choose to get off of the drug.

Link to comment
Share on other sites

×
×
  • Create New...